Jump to content

elation and excitability..


Recommended Posts

Okay, so I am at 4.5mgs of diazapam, 18 month dependency and slow taper.

Lots of other factors at play.

History of depression and anxiety but I would call myself a pretty high functioning individual!! Not always emotionally stable...

Erm, been getting some elation. Today I couldn't stop talking, at work I was kinda outing myself about stuff, getting over involved, interupting etc. I was aware but couldnt stop it. Got a bit scared, felt like I was on speed in my work environment.  I took 5mgs of diazepam.

This is pretty heavy shit!

I am a mental health nurse, I have mood swings but it was a bit mental today. I lost my Dad last year and today I just felt out of control. I'm used to the lows not the highs.

What shall I do?

I have come home, am alot calmer. I had 10mgs promethazine and 15mgs zopiclone and a couple of beers.

I thought I had my bike stolen last week then found it tonight, I had forgotten where I locked it...erm.oops.

Feel afraid to talk to drug counsellor cos she knows what I do and deffo not going to GP...

Do people get this when withdrawing?

anyone know?

Link to comment
Share on other sites

It is difficult to say GreenTea.  That could be a withdrawal symptom or it could be a side-effect from the other medications.  If it is due to the other medications it is more likely to be because of the promethazine than the zopiclone.

 

I found this amongst the possible side effects of promethazine..

 

mental or mood changes (eg, agitation, delirium, exaggerated sense of well-being, excitability, hysteria, nervousness)

 

Not to be a buzz killer, but I wouldn't get too carried away in using beers or any type of alcohol to bring you down from your highs while going through benzo withdrawal.

Link to comment
Share on other sites

I had a full-on manic episode when I was going on an SSRI. It made me feel like I could conquer the world. Since I have been off of Clonazepam I had one 3-4 hour window that was similar. It felt great but it wasn't quite the rush I got from the SSRI. I don't think it was mania- it was more like my senses had just awakened temporarily after having been dulled for so long from the benzo.

 

If you are on a psych drug cocktail there's no way of knowing what caused it. Rest assured it's not going to stay around forever though.

 

Link to comment
Share on other sites

cheers guys. Puts some perspective on it. i wondered whether my senses have been dulled and its that...it has passed but am feeling more energetic and confident generally but that is no bad thing!!!

I am going easy on the beer, i think you are right about that.

 

Link to comment
Share on other sites

×
×
  • Create New...